# SDR 05FDEA03708

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Bs 1601-1621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN BETWEEN FUSELAGE STA 1601 AND 1621, STRINGERS 8 AND 9 RT SIDE FOUND A FLUSH REPAIR.  PERFORMED A GVI OF EXISTING REPAIR IAW SRM 53-20-00 FIG 13 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001.
